# SDR RAIA201508050001

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 38,716 hours, 35,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY FLOOD LIGHT NR 1 INOPERATIVE.   R & R PAX DOOR EMERGENCY FLOOD LIGHT NR 1.  OPS CHECK GOOD.
